# SDR SWIA2019082946240

- Difficulty date: August 2, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,819 hours, 32,278 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON STIFFNER LOCATED ON THE BACK SIDE OF THE BS 621 BULKHEAD AT 8 O'CLOCK POSITION.   REMOVED AND INSTALLED NEW STIFFNER ON THE BACK SIDE OF FS621 BULKHEAD AT 8 O'CLOCK POSITION IAW SRM. LEAK CHECK GOOD.
